Fractional Levy motion through path integrals

by I. Calvo, R. Sanchez, B. A. Carreras
Reference:
Fractional Levy motion through path integrals (I. Calvo, R. Sanchez, B. A. Carreras), In JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, volume 42, 2009.
Bibtex Entry:
@article{nr353,
	Author = {Calvo, I. and Sanchez, R. and Carreras, B. A.},
	Date = {FEB 6 2009},
	Date-Added = {2013-10-12 14:28:31 +0000},
	Date-Modified = {2013-10-12 14:28:31 +0000},
	Doi = {10.1088/1751-8113/42/5/055003},
	Isi = {WOS:000262336700005},
	Issn = {1751-8113},
	Journal = {JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL},
	Month = {Feb},
	Number = {5},
	Pages = {055003},
	Publication-Type = {J},
	RI = {Calvo, Ivan/B-3444-2009},
	Times-Cited = {6},
	Title = {Fractional Levy motion through path integrals},
	Volume = {42},
	Year = {2009},
	Z8 = {0},
	Z9 = {6},
	ZB = {0},
	ZS = {0},
	Bdsk-Url-1 = {http://dx.doi.org/10.1088/1751-8113/42/5/055003}}